# SDR VTZA96143

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Water Contam
- Location: Lt System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6372 - IAD-ALB - ABORTED TAKEFOFF DUE TO 30 KT AIRSPEED SPLIT BETWEEN INDICATOR.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE DRAINED EXCESSIVE WATER FROM PILOTS PITOT SYSTEM,  INSPECTION AND OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M0
